# SDR DALA1239420679

- Difficulty date: May 29, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 63,584 hours, 28,776 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1475 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV,  AFT CARGO COMPARTMENT STRINGER 23 RT CORRODED AT BS 1475.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  REMOVED SECTION OF STRINGER, FABRICATED NEW SECTION AND REPAIR FILLER AND INSTALLED IAW SRM 53-00-03.
